MAUDE Adverse Event Report: ARTHREX, INC. ECLIPSE TRUNION 43MM, SLOTTED, TPS CAP; TOT ANAT SHOULDR PROSTH, UNCEM

ARTHREX, INC. ECLIPSE TRUNION 43MM, SLOTTED, TPS CAP; TOT ANAT SHOULDR PROSTH, UNCEM
Model Number ECLIPSE TRUNION 43MM, SLOTTED, TPS CAP
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation; no pictures were provided.The most likely cause for the reported failure can be attributed to a patient-specific event.
 
Event or Problem Description
On (b)(6) 2022, a notification was received indicating that a patient, listed on the shoulder arthroplasty registry, is experiencing worsening pain.An x-ray shows a dislodged glenoid component.Surgeon has scheduled the patient for a revision surgery to an rsa on (b)(6) 2022.Original surgery took place on (b)(6) 2020.Additional information received on (b)(6) 2022: during surgery on (b)(6) 2020, a total of 4 arthrex devices were implanted.An ar-9301-03 eclipse cage screw large, lot number 19.00501, an ar-9301-43cpc eclipse trunion, lot number 18-01245, an ar-9343-16 eclipse humeral head, lot number 1917001, and an ar-9106-01 univers vaultlock glenoid.As of now, nothing has shown to be broken inside the patient but there's as dislodgment of glenoid prosthesis.Additional information received on (b)(6) 2022: according to facility representative, patient experience cardiac events during the pre-op area and revision surgery did not take place.At this time, it is unknown if patient will undergo revision surgery.Additional information received on (b)(6) 2022: the revision surgery that was to take place on (b)(6) 2022, was cancelled due to cardiac co-morbidities.No further information has been provided.

Brand Name
ECLIPSE TRUNION 43MM, SLOTTED, TPS CAP
Common Device Name
TOT ANAT SHOULDR PROSTH, UNCEM
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18666775
Report Number1220246-2024-00845
Device Sequence Number8509167
Product Code QHQ
UDI-Device Identifier00888867276147
UDI-Public00888867276147
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K183194
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberECLIPSE TRUNION 43MM, SLOTTED, TPS CAP
Device Catalogue NumberAR-9301-43CPC
Device Lot Number18.01245
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2022
Initial Report FDA Received Date02/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown